# SDR IPXA2019111148871

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,943 hours, 17,224 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - AFTER T/O GEAR RETRACTED GOT RED (RIGHT MAIN) GEAR NOT UP INDICATION ON GEAR HANDLE AND CONFIGURATION PG. RAN QRH CHECK LIST 6-56 "GEAR PRIMARY OR SECONDARY LTS ILLUMINATE WITH GEAR HANDLE UP" ATB REQUIREDR&R RH MAIN GEAR UP AND LATCHED PROXIMITY SENSOR PER AMM 32-61-15 RTS TEST GOOD IAW AMM 32-61-15-741-802 PERFORMED FULL LANDING GEAR SWING TO CONFIRM NO FAULTS EXISTED PER AMM 32-31-00-700-803 NO FAULTS NOTED DURING GEAR SWING A/C IS OK FOR CONTINUED SERVICE
